I'm hypothyroid and I am on 100 mcg levothyroxine daily plus arimidex 3 times a week and .5 mcg lexapro daily. I am a 26 year old male. Recently I had bloodwork done and everything was fine except in my blood counts. The doctor said I could be bleeding somewhere, because it looks like i have anemia:
Is it possible it is just a fluke or could something be wrong with my digestive system. Just when I am starting to get my hormones in order this happens. My hemoglobin is normal on both tests. I eat low carb.
Did your doctor do an FOBT?(Fecal Occult Blood Test) If not, he certainly should have. I would recommend going back and getting that done. If he did and it was negative, you can look at other alternatives for your anemia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.